# SDR SWAA2022030130461

- Difficulty date: January 22, 2019
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N796SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27889
- Aircraft time: 62,778 hours, 37,001 cycles
- System (JASC): 5544 · Rudder Miscellaneous Structure
- Part: Balance Weight
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER COUNTERBALANCE WEIGHT CORRODED / REMOVED AND REPLACED RUDDER COUNTERBALANCE WEIGHT PER CMM 55-40-09
